# SDR A6WA201543153

- Difficulty date: October 20, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 27,888 hours, 27,051 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FIRST OFFICERS MFD WENT BLANK DURING TAKEOFF.  ABORTED TAKEOFF BELOW 60KTS.
